SINGLE-LEVEL STRATEGIES FOR FULL-INFORMATION BEST-CHOICE PROBLEMS,I

Search this Article

Author(s)

    • SAKAGUCHI Minoru
    • Research Institute for Information Sytems, Nagoya University of Commerce and Business administration

Journal

  • I, Mathematica Japonica

    I, Mathematica Japonica 45(3), 483-495, 1997-05-01

References:  15

Cited by:  3

Codes

  • NII Article ID (NAID)
    10008785892
  • NII NACSIS-CAT ID (NCID)
    AA00295726
  • Text Lang
    ENG
  • Article Type
    Journal Article
  • ISSN
    00255513
  • Data Source
    CJP  CJPref 
Page Top